American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Wenchang Chu and Wenlong Zhang. Accelerating Dougall's $_5F_4$-sum and infinite series involving $\pi$. Math. Comp. 83 (2014) 475-512.
Abstract, references, and article information
View Article: PDF

[2] Ruiming Zhang. On the asymptotics of $\Gamma_{q}(z)$ as $q$ approaches $1$. Proc. Amer. Math. Soc. 141 (2013) 1343-1348.
Abstract, references, and article information
View Article: PDF

[3] V. L. Makarov, D. V. Dragunov and Ya. V. Klimenko. The FD-method for solving Sturm-Liouville problems with special singular differential operator. Math. Comp. 82 (2013) 953-973.
Abstract, references, and article information
View Article: PDF

[4] Marisa S. Costa, Eduardo Godoy, Regina L. Lamblém and A. Sri Ranga. Basic hypergeometric functions and orthogonal Laurent polynomials. Proc. Amer. Math. Soc. 140 (2012) 2075-2089.
Abstract, references, and article information
View Article: PDF

[5] Bruce C. Berndt and Byungchan Kim. Asymptotic expansions of certain partial theta functions. Proc. Amer. Math. Soc. 139 (2011) 3779-3788. MR 2823024.
Abstract, references, and article information
View Article: PDF

[6] Wenchang Chu and Chenying Wang. Bilateral $q$-Watson and $q$-Whipple sums. Proc. Amer. Math. Soc. 139 (2011) 931-942. MR 2745645.
Abstract, references, and article information
View Article: PDF

[7] Frédéric Jouhet and Elie Mosaki. Diophantine properties for $q$-analogues of Dirichlet’s beta function at positive integers. Trans. Amer. Math. Soc. 363 (2011) 1533-1554. MR 2737276.
Abstract, references, and article information
View Article: PDF

[8] Jeremy Lovejoy. On identities involving the sixth order mock theta functions. Proc. Amer. Math. Soc. 138 (2010) 2547-2552. MR 2607884.
Abstract, references, and article information
View Article: PDF

[9] Mourad E. H. Ismail and Jiang Zeng. Addition theorems via continued fractions. Trans. Amer. Math. Soc. 362 (2010) 957-983. MR 2551512.
Abstract, references, and article information
View Article: PDF

[10] Yoshihiro Takeyama. A $q$-analogue of non-strict multiple zeta values and basic hypergeometric series. Proc. Amer. Math. Soc. 137 (2009) 2997-3002. MR 2506458.
Abstract, references, and article information
View Article: PDF

[11] Kathrin Bringmann and Holly Swisher. Erratum to ``On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions''. Proc. Amer. Math. Soc. 136 (2008) 1501-1501. MR 2367124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Yasuo Ohno and Jun-Ichi Okuda. On the sum formula for the $q$-analogue of non-strict multiple zeta values. Proc. Amer. Math. Soc. 135 (2007) 3029-3037. MR 2322731.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Kathrin Bringmann and Holly Swisher. On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions. Proc. Amer. Math. Soc. 135 (2007) 2317-2326. MR 2302552.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Fethi Bouzeffour. A $q$-sampling theorem and product formula for continuous $q$-Jacobi functions. Proc. Amer. Math. Soc. 135 (2007) 2131-2139. MR 2299491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Bruce C. Berndt, Geumlan Choi, Youn-Seo Choi, Heekyoung Hahn, Boon Pin Yeap, Ae Ja Yee, Hamza Yesilyurt and Jinhee Yi. Ramanujan's forty identities for the Rogers-Ramanujan functions. Memoirs of the AMS 188 (2007) MR 2323810.
Book volume table of contents

[16] Richard L. Rubin. Duhamel solutions of non-homogeneous $q^2$-analogue wave equations. Proc. Amer. Math. Soc. 135 (2007) 777-785. MR 2262873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Bernardo López, José Manuel Marco and Javier Parcet. Taylor series for the Askey-Wilson operator and classical summation formulas. Proc. Amer. Math. Soc. 134 (2006) 2259-2270. MR 2213698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Tapani Matala-aho, Keijo Väänänen and Wadim Zudilin. New irrationality measures for $q$-logarithms. Math. Comp. 75 (2006) 879-889. MR 2196997.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] William Y. C. Chen and Amy M. Fu. Semi-finite forms of bilateral basic hypergeometric series. Proc. Amer. Math. Soc. 134 (2006) 1719-1725. MR 2204284.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] X. R. Ma. An extension of Warnaar's matrix inversion. Proc. Amer. Math. Soc. 133 (2005) 3179-3189. MR 2160179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] José Manuel Marco and Javier Parcet. A new approach to the theory of classical hypergeometric polynomials. Trans. Amer. Math. Soc. 358 (2006) 183-214. MR 2171229.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Alexander Berkovich and S. Ole Warnaar. Positivity preserving transformations for $q$-binomial coefficients. Trans. Amer. Math. Soc. 357 (2005) 2291-2351. MR 2140441.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] L. D. Abreu. A $q$-sampling theorem related to the $q$-Hankel transform. Proc. Amer. Math. Soc. 133 (2005) 1197-1203. MR 2117222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] S. Ole Warnaar. Summation formulae for elliptic hypergeometric series. Proc. Amer. Math. Soc. 133 (2005) 519-527. MR 2093076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Jeremy Lovejoy. A Bailey lattice. Proc. Amer. Math. Soc. 132 (2004) 1507-1516. MR 2053359.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Mourad E. Ismail and Ahmed I. Zayed. A $q$-analogue of the Whittaker-Shannon-Kotel'nikov sampling theorem. Proc. Amer. Math. Soc. 131 (2003) 3711-3719. MR 1998178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Sylvie Corteel and Jeremy Lovejoy. Overpartitions. Trans. Amer. Math. Soc. 356 (2004) 1623-1635. MR 2034322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Michael Schlosser. A simple proof of Bailey's very-well-poised ${}_{6}\psi_{6}$ summation. Proc. Amer. Math. Soc. 130 (2002) 1113-1123. MR 1873786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] George E. Andrews, Anne Schilling and S. Ole Warnaar. An A$_2$ Bailey lemma and Rogers-Ramanujan-type identities. J. Amer. Math. Soc. 12 (1999) 677-702. MR 1669957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Wenchang Chu. Basic almost-poised hypergeometric series. Memoirs of the AMS 135 (1998) MR 1434989.
Book volume table of contents


Results: 1 to 30 of 42 found      Go to page: 1 2